Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 17 (2021), 050, 21 pages      arXiv:2004.13916

On $q$-Isomonodromic Deformations and $q$-Nekrasov Functions

Hajime Nagoya
School of Mathematics and Physics, Kanazawa University, Kanazawa, Ishikawa 920-1192, Japan

Received June 02, 2020, in final form May 04, 2021; Published online May 13, 2021

We construct a fundamental system of a $q$-difference Lax pair of rank $N$ in terms of 5d Nekrasov functions with $q=t$. Our fundamental system degenerates by the limit $q\to 1$ to a fundamental system of a differential Lax pair, which yields the Fuji-Suzuki-Tsuda system. We introduce tau functions of our system as Fourier transforms of 5d Nekrasov functions. Using asymptotic expansions of the fundamental system at $0$ and $\infty$, we obtain several determinantal identities of the tau functions.

Key words: isomonodromic deformations; Nekrasov functions; Painlevé equations; determinantal identities.

pdf (454 kb)   tex (27 kb)  


  1. Alday L.F., Gaiotto D., Tachikawa Y., Liouville correlation functions from four-dimensional gauge theories, Lett. Math. Phys. 91 (2010), 167-197, arXiv:0906.3219.
  2. Awata H., Feigin B., Shiraishi J., Quantum algebraic approach to refined topological vertex, J. High Energy Phys. 2012 (2012), no. 3, 041, 35 pages, arXiv:1112.6074.
  3. Bershtein M., Shchechkin A., Painlevé equations from Nakajima-Yoshioka blowup relations, Lett. Math. Phys. 109 (2019), 2359-2402, arXiv:1811.04050.
  4. Bershtein M.A., Gavrilenko P.G., Marshakov A.V., Cluster Toda lattices and Nekrasov functions, Theor. and Math. Phys. 198 (2019), 157-188, arXiv:1804.10145.
  5. Bershtein M.A., Shchechkin A.I., $q$-deformed Painlevé $\tau$ function and $q$-deformed conformal blocks, J. Phys. A: Math. Theor. 50 (2017), 085202, 22 pages, arXiv:1608.02566.
  6. Bonelli G., Grassi A., Tanzini A., Quantum curves and $q$-deformed Painlevé equations, Lett. Math. Phys. 109 (2019), 1961-2001, arXiv:1710.11603.
  7. Bonelli G., Lisovyy O., Maruyoshi K., Sciarappa A., Tanzini A., On Painlevé/gauge theory correspondence, Lett. Math. Phys. 107 (2017), 2359-2413, arXiv:1612.06235.
  8. Bonelli G., Tanzini A., Zhao J., The Liouville side of the vortex, J. High Energy Phys. 2011 (2011), no. 9, 096, 24 pages, arXiv:1107.2787.
  9. Bonelli G., Tanzini A., Zhao J., Vertices, vortices & interacting surface operators, J. High Energy Phys. 2012 (2012), no. 6, 178, 22 pages, arXiv:1102.0184.
  10. Felder G., Müller-Lennert M., Analyticity of Nekrasov partition functions, Comm. Math. Phys. 364 (2018), 683-718, arXiv:1709.05232.
  11. Fuji K., Suzuki T., Drinfeld-Sokolov hierarchies of type $A$ and fourth order Painlevé systems, Funkcial. Ekvac. 53 (2010), 143-167, arXiv:0904.3434.
  12. Gamayun O., Iorgov N., Lisovyy O., Conformal field theory of Painlevé VI, J. High Energy Phys. 2012 (2012), no. 10, 038, 25 pages, arXiv:1207.0787.
  13. Gamayun O., Iorgov N., Lisovyy O., How instanton combinatorics solves Painlevé VI, V and IIIs, J. Phys. A: Math. Theor. 46 (2013), 335203, 29 pages, arXiv:1302.1832.
  14. Gasper G., Rahman M., Basic hypergeometric series, 2nd ed., Encyclopedia of Mathematics and its Applications, Vol. 96, Cambridge University Press, Cambridge, 2004.
  15. Gavrylenko P., Iorgov N., Lisovyy O., Higher-rank isomonodromic deformations and $W$-algebras, Lett. Math. Phys. 110 (2020), 327-364, arXiv:1801.09608.
  16. Iorgov N., Lisovyy O., Teschner J., Isomonodromic tau-functions from Liouville conformal blocks, Comm. Math. Phys. 336 (2015), 671-694, arXiv:1401.6104.
  17. Ishikawa M., Mano T., Tsuda T., Determinant structure for $\tau$-function of holonomic deformation of linear differential equations, Comm. Math. Phys. 363 (2018), 1081-1101, arXiv:1706.08373.
  18. Jimbo M., Miwa T., Ueno K., Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I. General theory and $\tau $-function, Phys. D 2 (1981), 306-352.
  19. Jimbo M., Miwa T., Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. II, Phys. D 2 (1981), 407-448.
  20. Jimbo M., Nagoya H., Sakai H., CFT approach to the $q$-Painlevé VI equation, J. Integrable Syst. 2 (2017), xyx009, 27 pages, arXiv:1706.01940.
  21. Jimbo M., Sakai H., A $q$-analog of the sixth Painlevé equation, Lett. Math. Phys. 38 (1996), 145-154.
  22. Lisovyy O., Nagoya H., Roussillon J., Irregular conformal blocks and connection formulae for Painlevé V functions, J. Math. Phys. 59 (2018), 091409, 27 pages, arXiv:1806.08344.
  23. Matsuhira Y., Nagoya H., Combinatorial expressions for the tau functions of $q$-Painlevé V and III equations, SIGMA 15 (2019), 074, 17 pages, arXiv:1811.03285.
  24. Nagao H., A variation of the $q$-Painlevé system with affine Weyl group symmetry of type $E_7^{(1)}$, SIGMA 13 (2017), 092, 18 pages, arXiv:1706.10087.
  25. Nagao H., Yamada Y., Study of $q$-Garnier system by Padé method, Funkcial. Ekvac. 61 (2018), 109-133, arXiv:1601.01099.
  26. Nagao H., Yamada Y., Variations of the $q$-Garnier system, J. Phys. A: Math. Theor. 51 (2018), 135204, 19 pages, arXiv:1710.03998.
  27. Nagoya H., Irregular conformal blocks, with an application to the fifth and fourth Painlevé equations, J. Math. Phys. 56 (2015), 123505, 24 pages, arXiv:1505.02398.
  28. Nagoya H., Remarks on irregular conformal blocks and Painlevé III and II tau functions, in Proceedings of the Meeting for Study of Number Theory, Hopf Algebras and Related Topics, Yokohama Publ., Yokohama, 2019, 105-124, arXiv:1804.04782.
  29. Nakajima H., Yoshioka K., Instanton counting on blowup. I. 4-dimensional pure gauge theory, Invent. Math. 162 (2005), 313-355, arXiv:math.AP/0306108.
  30. Nieri F., Pasquetti S., Passerini F., 3d and 5d gauge theory partition functions as $q$-deformed CFT correlators, Lett. Math. Phys. 105 (2015), 109-148, arXiv:hep-th/0206161.
  31. Park K., A certain generalization of $q$-hypergeometric functions and their related monodromy preserving deformation, J. Integrable Syst. 3 (2018), xyy019, 14 pages, arXiv:1804.08921.
  32. Sakai H., A $q$-analog of the Garnier system, Funkcial. Ekvac. 48 (2005), 273-297.
  33. Schlesinger L., Über eine Klasse von Differentialsystemen beliebiger Ordnung mit festen kritischen Punkten, J. Reine Angew. Math. 141 (1912), 96-145.
  34. Suzuki T., Affine Weyl group symmetry of the Garnier system, Funkcial. Ekvac. 48 (2005), 203-230, arXiv:math-ph/0312068.
  35. Suzuki T., A class of higher order Painlevé systems arising from integrable hierarchies of type $A$, in Algebraic and Geometric Aspects of Integrable Systems and Random Matrices, Contemp. Math., Vol. 593, Amer. Math. Soc., Providence, RI, 2013, 125-141, arXiv:1002.2685.
  36. Suzuki T., Fuji K., Higher order Painlevé systems of type $A$, Drinfeld-Sokolov hierarchies and Fuchsian systems, in Progress in mathematics of integrable systems, RIMS Kôkyûroku Bessatsu, Vol. B30, Res. Inst. Math. Sci. (RIMS), Kyoto, 2012, 181-208.
  37. Tsuda T., UC hierarchy and monodromy preserving deformation, J. Reine Angew. Math. 690 (2014), 1-34, arXiv:1007.3450.

Previous article  Next article  Contents of Volume 17 (2021)